# SDR CALA2025090208341

- Difficulty date: August 30, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N77598
- Make and model: Boeing 737-9
- Aircraft serial: 43448
- Aircraft time: 1,362 hours, 430 cycles
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Condition: Odor
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG CLEANER SMELL AND TASTE IN POTABLE WATER WATER SVC VENDOR NOTIFIED TO SERVICE WATER.
